| Model Number |
806324 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that the foley catheter was difficult to remove due to a ridge at the top of the catheter.The catheter was reportedly removed and replaced at the doctor's office.
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿cuffing¿ with a potential root cause of "balloon material does not shrink quickly enough".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.".
Event or Problem Description